# SDR USAA010955

- Difficulty date: July 31, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 40,106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD WITH HOLE .3125 INCH IN DIAMETER, BS 178 WL 209 LBL 27.75.  OVERSIZED FASTENER HOLE TO REMOVE DAMAGE PER EA 71779.  (M)
